# SDR 2004UALA01019

- Difficulty date: November 6, 2004
- Submitted: November 16, 2004
- Operation: Air carrier
- Aircraft: N429UA
- Make and model: Airbus A320-232
- Aircraft serial: 539
- Aircraft time: 32,453 hours, 11,640 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Line
- Condition: Obstructed
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J, A
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE OIL QUANTITY DECREASED FROM 15 TO 7 QUARTS.  AFTER LANDING THERE WAS SMOKE AND A SMALL FIRE FROM THE EXHAUST AREA.  EXCESSIVE COKING OF THE NR 5 BEARING COMPARTMENT OIL SCAVENGE LINE CAUSED OVER PRESSURIZATION OF THE COMPARMENT.  OIL WAS FORCED PASS THE NR 5 CARBON SEAL AND INTO THE EXHAUST GAS PATH.  ESCAPED OIL IN THE TEC FLASHED AFTER ENGINE SHUT DOWN.  REPLACED OIL SCAVENGE LINE.
